# SDR CALA2021121702385

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 39,538 hours, 13,811 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fuel Tanks
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INDICATION, FLIGHT COMPARTMENT IMBAL MESSAGE SHOWS TANK #2 IS 6.4. PERFOMED FUEL MEASURING VIA STICK MANUAL REF 12-11-06 PG 335.  FOUND TANK #1 INDICATION CORRECT READING AND 3.8 BUT TANK #2 IS AT 3.9LBS.  USING STICK #3. VERFIED A/C HAS BALANCED FUEL AND TANK #2 INDICATION IS ERRONUEOUS. PLACED #2 FUEL TANK QTY INDICATOR IN FLIGHT DECK ON MEL 2806B, FUEL QUANTITY BUSSING PLUG CONNECTOR JUMPER HARNESS, PN CONNECTOR JUMPER HARMESS MUST BE REMOVED AND RETURNED TO MSYMX. COMPLIED WITH MEL 2806B, DDP COMPLIED WITH. #2 FUEL TANK QUANTIT DUE TO ERRATIC INACCURATE READINGS. COMPLIED WITH DDP, INSTALLED 2800TC14613-501. UPON CLEARING THIS MEL ITEM, BUSS PLUG Y IS INOP. WILL HAVE TO ALT FUEL TANK. JUMPER BUSS PLUG IS MSYMX DISPATCH DESK: 24   NAME: PZ                   DATE: 15-DEC-21- NOC      DESK: 737  NAME: RK                   DATE: 15-DEC-21- TOMC AND DISPATCH APPROVED, OK TO DEFER PER MEL 2806B PERFORMED FQIS BITE PROCEDURE PER 28-41 TASK 801.  HAS NO FAULTS, GROUND TEST PASSED. FOUND FUEL QTY #2 FLUCATING AND INCREASING ON COCKPIT GAUGE. REFUEL PANEL GAUGE READS SAME HAS COCKPIT GAUGE. A/C FUEL QTY READS CURRENTLY TANK 1  IS 3.8 AND
